Some fejér type integral inequalities for geometrically-arithmetically-convex functions with applications

Muhammad Amer Latif, Sever Silvestru Dragomir, Ebrahim Momoniat

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

In this paper, the notion of geometrically symmetric functions is introduced. A new identity involving geometrically symmetric functions is established, and by using the obtained identity, the Hölder integral inequality and the notion of geometrically-arithmetically convexity, some new Fejér type integral inequalities are presented. Applications of our results to special means of positive real numbers are given as well.

Original languageEnglish
Pages (from-to)2193-2206
Number of pages14
JournalFilomat
Volume32
Issue number6
DOIs
Publication statusPublished - 2018
Externally publishedYes

Keywords

  • Convex function
  • Fejér’s inequality
  • GA-convex function
  • Hermite-Hadamard’s inequality
  • Hölder’s inequality
  • Power mean inequality

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Some fejér type integral inequalities for geometrically-arithmetically-convex functions with applications'. Together they form a unique fingerprint.

Cite this